# SDR DALA2025072905697

- Difficulty date: July 24, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N127DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50046
- Aircraft time: 15,199 hours, 6,966 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU HIGH PRESSURE BLEED DUCT HAS PLY SEPARATION AT FIRE LOOP STANDOFF, 10 INCHES FWD OF FRAME 85. PER AMDS, REQUIRES CUSTOMER RESPONSE CENTER NOTIFICATION. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 066-0001:3610-2002/001 00457 REMOVED AND REPLACED DUCT W/REF A220 AMP 36-16-11. LEAK CHECK GOOD. (LP# 1103688)
